General solutions depending algebraically on arbitrary constants

Keiji Nishioka

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-6
Number of pages6
JournalNagoya Mathematical Journal
Volume113
Publication statusPublished - 1989
Externally publishedYes

Fingerprint

General Solution
Arbitrary

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

General solutions depending algebraically on arbitrary constants. / Nishioka, Keiji.

In: Nagoya Mathematical Journal, Vol. 113, 1989, p. 1-6.

Research output: Contribution to journalArticle

@article{42f3ac8a215c476bbbf8fc3b89f29d36,
title = "General solutions depending algebraically on arbitrary constants",
author = "Keiji Nishioka",
year = "1989",
language = "English",
volume = "113",
pages = "1--6",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - General solutions depending algebraically on arbitrary constants

AU - Nishioka, Keiji

PY - 1989

Y1 - 1989

UR - http://www.scopus.com/inward/record.url?scp=84972515098&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972515098&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972515098

VL - 113

SP - 1

EP - 6

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -